PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 2 | 389-398
Tytuł artykułu

On an approximation processes in the space of analytical functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we obtain various approximation theorems by means of k-positive linear operators defined on the space of all analytic functions on a bounded domain of the complex plane.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
2
Strony
389-398
Opis fizyczny
Daty
wydano
2010-04-01
online
2010-04-14
Twórcy
autor
Bibliografia
  • [1] Ahadov R.A., On the convergence of sequences of linear operators in a space of functions that are analytic in the disc, Izv. Akad. Nauk Azerbaidzhan. SSR Ser. Fiz.-Tekhn. Mat. Nauk, 2, 1981, 1, 67–71 (in Russian)
  • [2] Altomare F., Campiti M., Korovkin-type approximation theory and its applications, In: de Gruyter Studies in Mathematics, Vol. 17, Walter de Gruyter and Co, Berlin, 1994
  • [3] Duman O., Statistical approximation theorems by k-positive linear operators, Arch. Math., (Basel) 86, 2006, 6, 569–576
  • [4] Evgrafov M.A., The method of near systems in the space of analytic functions and its application to interpolation, Trudy Moskov. Mat. Obsc., 1956, 5, 89–201 (in Russian)
  • [5] Fast H., Sur la convergence statistique, Colloq. Math., 1951, 2, 241–244 (in French)
  • [6] Gadjiev A.D., Linear k-positive operators in a space of regular functions, and theorems of P. P. Korovkin type, Izv. Akad. Nauk Azerbaidzan. SSR Ser. Fiz.-Tehn. Mat. Nauk, 1974, 5, 49–53 (in Russian)
  • [7] Gadžiev A.D., A problem on the convergence of a sequence of positive linear operators on unbounded sets, and theorems that are analogous to P. P. Korovkin’s theorem, Dokl. Akad. Nauk SSSR, 218, 1974, 1001–1004 (in Russian)
  • [8] Gadjiev A.D., Theorems of the type of P.P. Korovkin theorems, Mat. Zametki, 1976, 20, 781–786(in Russian)
  • [9] Gadjiev A.D., Orhan C., Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 2002, 32, 129–138 http://dx.doi.org/10.1216/rmjm/1030539612
  • [10] Hacisalihoglu H.H., Gadjiev A.D., On convergence of the sequences of linear positive operators, Ankara University Press, Ankara, 1995 (in Turkish)
  • [11] İspir N., Convergence of sequences of k-positive linear operators in subspaces of the space of analytic functions, Hacet. Bull. Nat. Sci. Eng. Ser. B, 1999, 28, 47–53
  • [12] İspir N., Atakut Ç., On the convergence of a sequence of positive linear operators on the space of m-multiple complex sequences, Hacet. Bull. Nat. Sci. Eng. Ser. B, 2000, 29, 47–54
  • [13] Özarslan M.A., I-convergence theorems for a class of k-positive linear operators, Cent. Eur. J. Math., 2009, 7, 357–362 http://dx.doi.org/10.2478/s11533-009-0017-4
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0011-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.